MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number OSH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/15/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
On (b)(6) 2025 a 76-year-old male patient with a history of afib and mitral regurgitation underwent an mvr via median sternotomy with posterior wall encircling ablation.Previously unrecognized amyloid scarring was present along the dome of the atrium.During the radiofrequency (rf) ablation, an atrial injury occurred.The injury proved irreparable, and the patient expired.

Brand Name
ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
patricia craft
7555 innovation way
mason, OH 45040
5136441909
MDR Report Key24003548
Report Number3011706110-2026-00048
Device Sequence Number10398380
Product Code OCL
UDI-Device Identifier10840143905995
UDI-Public(01)10840143905995(17)281001(10)159930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOSH
Device Catalogue NumberA001144
Device Lot Number159930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexMale
Patient Weight71 KG